MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER 36 / F

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER 36 / F
Model Number 01.26.3648HCT
Health Effect - Clinical Code Pain (1994)
Date of Event 07/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 07.08.2020: lot 147158: (b)(4) items manufactured and released on 14-jan-2015.Expiration date: 2019-nov-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Clinical evaluation performed by medical affairs director: 5 years after primary cementless tha the patient has pain and a head-inlay exchange is performed, after verifying that the stem is well fixed.The stem position appears to be rather distal, as if it had subsided a little, and a rarefied bone density area is visible in gruen zone 5, but since we have no history of this case we cannot judge the relevance of these observations.The cause for this pain and need for reoperation remains undetermined, but there is no hint that it can be due to a defective device.Additional item involved in the event: implants from ceramtec 38.49.7175.925.00 biolox delta ceramic ball head 12/14 ø 36 size xl +8 lot.802014 (item not registered in usa).
 
Event or Problem Description
Amis revision surgery performed after 4 years and 9 months due to pain.The surgeon removed the head and inlay, after that he hit the stem a few times with an pestle to look if the stem is loosened.The stem was not loosened.The surgeon implanted a new inlay liner f 32mm and an 32mm xxl cocr head.

Brand Name
LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER 36 / F
Common Device Name
PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10447984
Report Number3005180920-2020-00539
Device Sequence Number19904374
Product Code LZO
UDI-Device Identifier07630030807688
UDI-Public07630030807688
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model Number01.26.3648HCT
Device Catalogue Number01.26.3648HCT
Device Lot Number147158
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2020
Initial Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;